# SDR IPXA2022061383085

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 72,825 hours, 15,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switching Unit
- Part number: NA
- Part serial: NA
- Condition: Intermittent
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NATOGGLE SWITCH TO L1 DOOR INTERMITTANTTROUBLESHOT DOWN TO RELAY R2-177 IAW FIM 52-11-0/ REPLACED RELAY IAW LAMM 52-11-00/SWPM 20-20-03 OPS CHECK NORMAL.
